UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 90

of 'Cutaneous side effects of conventional chemotherapy agents'

90
TI
Chemotherapy-induced acral erythema (CIAE) with bullous reaction.
AU
Azurdia RM, Clark RE, Friedmann PS
SO
Clin Exp Dermatol. 1999;24(2):64.
 
Chemotherapy-induced acral erythema (CIAE) is a cutaneous response to a number of different chemotherapeutic agents. It causes a symmetrical, painful erythema of both the palms and soles which is self-limiting. CIAE with bullous reaction has been reported in relation to methotrexate, but it has been more commonly associated with cytosine arabinoside. We describe a case of CIAE with bullous reaction in a patient treated for Hodgkin's disease with a number of chemotherapeutic agents. We discuss the differential diagnosis of this condition which includes eccrine squamous syringometaplasia and acute graft vs. host disease
AD
Department of Dermatology, Royal Liverpool University Hospital, Liverpool, UK.
PMID